Transverse oscillations of longitudinally stratified coronal loops with variable cross-section

Ruderman, M.S., Erdelyi, R. and Verth, G. (2008) Transverse oscillations of longitudinally stratified coronal loops with variable cross-section. Astrophysical Journal, 686 (1). pp. 694-700. ISSN 1538-4357

Abstract

Metadata

Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 17 Mar 2010 16:27
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1086/591444
Status: Published
Publisher: Institute of Physics Publishing
Identification Number: 10.1086/591444

Share / Export

Statistics